# SDR ASAA2021032734436

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 29,727 hours, 9,622 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Key Pad
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO FMC ENTRY KEY CONTROLS BRIGHTNESS. GROUNDED - YES. PERFORMED FMC SYS BITE REF B737-900 FIM 34-61 TASK 801, OPS CHECK GOOD, OK FOR SERVICE.
